# SDR UALA2013042202755

- Difficulty date: April 20, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 73,770 hours, 27,523 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 17910002
- Part serial: 100556
- Condition: Delaminated
- Location: R2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FWD SIDE WINDOW DELAMINATED TOP AND SIDE.  REPLACED F/O SLIDING WINDOW.
